# SDR DALA1135499220

- Difficulty date: January 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,433 hours, 21,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 532-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT LT STA 532-865 CARGO TRACK CORRODED BEYOND ALLOWABLE LIMITS CARGO TRACK.  REMOVED AND REPAIRED IAW 53-40-01 FIG 1.
